RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 1999, Volume 6, Number 4, Pages 92–103 (Mi da329)  

This article is cited in 1 scientific paper (total in 1 paper)

On graphs of subwords of DOL-sequences

A. È. Frid

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (1200 kB)

Bibliographic databases:
UDC: 519.114
Received: 11.03.1999

Citation: A. È. Frid, “On graphs of subwords of DOL-sequences”, Diskretn. Anal. Issled. Oper., Ser. 1, 6:4 (1999), 92–103

Citation in format AMSBIB
\Bibitem{Fri99}
\by A.~\`E.~Frid
\paper On graphs of subwords of DOL-sequences
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 1999
\vol 6
\issue 4
\pages 92--103
\mathnet{http://mi.mathnet.ru/da329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1760731}
\zmath{https://zbmath.org/?q=an:0931.68083}


Linking options:
  • http://mi.mathnet.ru/eng/da329
  • http://mi.mathnet.ru/eng/da/v6/s1/i4/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Salimov, “Existence of an infinite word with a Rauzy graph sequence that contains a subsequence of homeomorphs of graphs of the given sequence”, J. Appl. Industr. Math., 4:1 (2010), 127–135  mathnet  crossref  mathscinet  zmath  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:179
    Full text:85

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020